Alert archive / Texas / Fire Weather Watches in 2012
Fire Weather Watch 39, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this fire weather watch at Jun 9, 2012, 4:05 AM CDT. It took effect at Jun 10, 2012, 1:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 9, 2012, 4:05 AM CDT (09:05 UTC)
- In effect from
- Jun 10, 2012, 1:00 PM CDT
- Expired
- Jun 10, 2012, 4:13 AM CDT
- In force
- Issued by
- NWS Midland/Odessa, TX
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this fire weather watch went out at Jun 8, 6:04 PM CDT, 10 hours 1 minute earlier.
Area forecast discussion, Jun 8, 6:04 PM CDT, 10 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
604 PM CDT FRI JUN 8 2012
.DISCUSSION...
THE LATEST AVIATION DISCUSSION IS BELOW.
&&
.AVIATION...
VFR CONDITIONS WILL PREVAIL THROUGH THE NEXT 24 HOURS AT ALL
SOUTHEAST NEW MEXICO AND WEST TEXAS TAF SITES. THUNDERSTORMS THIS
EVENING WILL REMAIN WEST AND SOUTH OF AREA TAF SITES...WHILE IT
APPEARS LOW CLOUDS IN THE MORNING WILL STAY TO THE EAST. GUSTY
EAST TO SOUTHEAST SURFACE WINDS THIS EVENING UNDER A MODEST LOW
LEVEL JET WILL DIMINISH FROM 09/06Z TO 09/09Z. MORE SOUTHERLY
SURFACE WINDS WILL INCREASE AROUND 09/14Z...PARTICULARLY OVER THE
PERMIAN BASIN...BEFORE WINDS VEER TO THE SOUTHWEST AND WEST
SATURDAY AFTERNOON.
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS
NP/LINCOLN NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.
TX...FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS...
VAN HORN AND HIGHWAY 54 CORRIDOR.
&&
67Hazardous weather outlook, Jun 8, 1:53 PM CDT, 14 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 153 PM CDT FRI JUN 8 2012 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-091900- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 153 PM CDT FRI JUN 8 2012 /1253 PM MDT FRI JUN 8 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING FROM THE BIG BEND... ACROSS THE DAVIS MOUNTAINS... TO THE GUADALUPE MOUNTAINS. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ON SATURDAY DRY AND WINDY CONDITIONS ACROSS THE GUADALUPE MOUNTAINS... SOUTHEAST NEW MEXICO PLAINS... AND VAN HORN/HWY 54 CORRIDOR WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS. A FIRE WEATHER WATCH IS IN EFFECT SATURDAY AFTERNOON FOR THESE LOCATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 4:05 AM CDT | Red Flag Warning | MAF | 16 hr |
Nearby
Fire Weather Watches in Texas, 2012Fire Weather Watches in New Mexico, 2012Every fire weather watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.